Indian Journal of Palliative Care
Open access journal 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size Users online: 742  
     Home | About | Feedback | Login 
  Current Issue Back Issues Editorial Board Authors and Reviewers How to Subscribe Advertise with us Contact Us Analgesic Prescription  
   Site Statistics 
   Addresses 
   Search 
   My Preferences 
   Online Submission 
   PG Fellowship in Palliative Medicine 

 


This article has been cited by
1
Saira B. Chaudhry
.2015;37()293
[DOI]
2Levofloxacin-associated Encephalopathy with Severe Hyperventilation
Mieko Sugiura,Koichi Shibata,Satoshi Saito,Yoshiko Nishimura,Hiroshi Sakura
Internal Medicine.2019;58(10)1495
[DOI]
3A rare case report of levofloxacin- and solifenacin-induced acute anaphylactic reaction in an elderly patient
SatishEknath Bahekar,PankajDaulat More
Journal of Mahatma Gandhi Institute of Medical Sciences.2019;24(2)101
[DOI]
4Delirium induced by levofloxacin
Majed Odeh,Yana Kogan,Alona Paz,Nizar Elias
Journal of Clinical Neuroscience.2019;66(2)262
[DOI]
Online since 1st October '05
Published by Wolters Kluwer - Medknow